# SDR DALA2024121211695

- Difficulty date: December 11, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 86,320 hours, 40,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 663 MULTIPLE EMERGENCY LIGHTS INOP AROUND ROWS 15-19 AND R4 DOOR. CORRECTIVE ACTION: REPLACED BATTERY IN BATTERY PACK M737 AFT OF DOOR 4R AND 4LEFT SYS OPS CHECKS PER B737 AMM 33-51-00. (6460779)
